Asymptotic limits of SU(2) and SU(3) Wigner functions

D. J. Rowe, H. de Guise, B. C. Sanders

    Research output: Contribution to journalArticlepeer-review

    26 Citations (Scopus)

    Abstract

    Asymptotic limits are given for the SU(2) Wigner Djmn functions as j→∞ for three domains of m and n. Similar asymptotic limits are given for the SU(3) Wigner functions of an irrep with highest weight (λ,0) as λ→∞. The results are shown to be relevant to the analysis of experiments with quantum interferometers.
    Original languageEnglish
    Pages (from-to)2315-2342
    Number of pages28
    JournalJournal of Mathematical Physics
    Volume42
    Issue number5
    DOIs
    Publication statusPublished - 2001

    Fingerprint

    Dive into the research topics of 'Asymptotic limits of SU(2) and SU(3) Wigner functions'. Together they form a unique fingerprint.

    Cite this